# SDR ASAA0944314

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON SHEAR CLIP STA 500E BETWEEN STR 28L AND STR 27L.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS REPAIRED IAW B737 400 SRM 53 00 07.
